# SDR CA980311013

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: C6W1056
- Condition: Corroded
- Location: Spar Caps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF LEFT AND RIGHT LOWER WING SKINS, LEVEL 2 CORROSION WAS FOUND ON THE FORWARD SPAR CAPS IN THE AREAS BEHIND BOTH LEFT AND RIGHT NACELLE FIREWALLS.  THESE AREAS CANNOT BE VISUALLY INSPECTED WITHOUT REMOVAL OF THE NACELLES.  LEFT SPAR CAP REPLACED.  RIGHT SPAR CAP REPAIRED.  PART TC:  30,073.  ACFT TT:  24,348 HOURS.
